Depression Med?

Discussion in 'Mental Health Disorders' started by etc07, Aug 5, 2011.

Thread Status:
Not open for further replies.
  1. etc07

    etc07 Member

    What are the side affects of taking3 more depikote(spelling) than are the recommended dose? I haven't and wasn't planning on it. I've just been having really odd dreams lately. Weirder than normal and was curious if the anti depressant meds can effect those?
    Last edited by a moderator: Aug 5, 2011
  2. Sadeyes

    Sadeyes Staff Alumni

    Please do not do that and speak to the physician that prescribed the medication to talk about the possible side is a dangerous affair to take extra medication...J
  3. UsedToBe

    UsedToBe Well-Known Member

    What kind of dreams are they? Overdreaming, having very vivid dreams is quite common in depression. And it sucks, btw.
  4. twofeet

    twofeet Well-Known Member

    I was on Depakote for a very long time. Don't know if it was that or Clozaril but boy I was having some doozies of dreams! Flying, stainglass planets, swimming through oceans of turquoise water, horses and mazes. I've always had nightmares, but don't recall having really bad dreams on Depakote. Just remember the awesome freedom. Sometimes I miss it.
  5. I don't remember having unusual dreams while on depakote, but I did gain a good 30 lbs.
  6. Anneinside

    Anneinside Well-Known Member

    Some psych drugs do cause vivid dreams. Besides being dangerous taking more of a drug that is causing the dreams will not make them go away. Talk to your pdoc about it.
Thread Status:
Not open for further replies.